MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION SWIFT-LOCK ANCHOR; SCS ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION SWIFT-LOCK ANCHOR; SCS ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 08/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Reference manufacturer number: 3006705815-2020-31489, 1627487-2020-31630, 1627487-2020-31631, 1627487-2020-31633.It was reported the patient was admitted to the hospital and diagnosed with an infection at the ipg site that had spread to the leads.The physician stated that the patient cut their foot a week after their ipg replacement and the infection spread up their foot to their ipg site.The patient was prescribed antibiotics and hospitalized for multiple nights.Note: since it is not known which device contributed to the issue, all possible devices are being reported on.
 
Additional Manufacturer Narrative
Date of event is estimated.Attempts were made to obtain complete event and patient information.Additional information was not provided.An event of infection was reported to abbott.It was conveyed that the infection originates at the ipg and lead site(s), however, no explanted products were returned for analysis.As a result, a device history record was performed to review and confirm the sterility of the ipg and lead(s).Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10550522
Report Number1627487-2020-31632
Device Sequence Number11080299
Product Code GZB
UDI-Device Identifier05415067016621
UDI-Public05415067016621
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number1192
Device Catalogue Number1192
Device Lot Number5069950
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1192, SCS ANCHOR; 3186, SCS LEAD X2; 3660, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Weight122